# SDR ASAA0852783

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 1,651 hours, 476 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Condition: Dirty
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG OIL SAMPLE ANALYSIS SHOWS HIGH LEVELS OF DIRT CONTAMINATION AND TRACE METAL VALUES.  REPLACED NR 1 IDG OIL COOLER.  OP AND LEAK CHECK GOOD.
